# SDR SWAA2020072797627

- Difficulty date: July 2, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 75,441 hours, 45,129 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON BS 259.5 BULKHEAD WEB WL 207 LBL 10 - RBL 2. / BS 259.5 WEB REPAIRED IAW EA # 20-153-01002 REV IR AND ER # 20-02836 REV IR.
